# SDR SWIA202157843

- Difficulty date: February 18, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN F.S.364 TO F.S.349 AT STRINGER 27 L IS CORRODED.     (C-CHECK RO 4/25/2021)    FOUND CORROSION TO OUT OF LIMITS, REMOVED AND REPLACED INTERCOSTAL, IAW CRJ 200 SRM 51-42-06, 51-40-11, 53-00-00, 53-21-17. / NO DEFECTS NOTED BY MX
